# SDR SWAA2022121269929

- Difficulty date: November 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB OUTBOARD FAN COWL, INTERNAL AREA ON ENGINE 2.   REPLACED THE WEB AND FASTENER IAW  CMM 71-13-30.
